Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 87, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 29, 2015, 2:33 PM CDT for Johnson County, Pettis County, Missouri. It took effect at May 30, 2015, 3:43 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 2:33 PM CDT (19:33 UTC)
- In effect from
- May 30, 2015, 3:43 AM CDT
- Expired
- May 31, 2015, 7:00 PM CDT
- In force
- 39 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 64 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Valley City (VLYM7). The gauge peaked at 20.87 ft at May 29, 2015, 3:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06907700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
890
WGUS43 KEAX 291933
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
233 PM CDT FRI MAY 29 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-301933-
/O.NEW.KEAX.FL.W.0087.150530T0843Z-150601T0000Z/
/VLYM7.1.ER.150530T0843Z.150530T1800Z.150531T0000Z.NO/
233 PM CDT FRI MAY 29 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River at Valley City.
* from late tonight to Sunday evening.
* At 2:00 PM Friday the stage was 19.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 23.5 feet by early Saturday afternoon. The river
will fall below flood stage by Saturday evening.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 19.1 Fri 02 PM 23.5 early Saturday
afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$2 follow-up statements
098
WGUS83 KEAX 300054
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
754 PM CDT FRI MAY 29 2015
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Grand River near Sumner affecting Livingston...Carroll...Chariton
and Linn Counties.
Grand River near Brunswick affecting Carroll and Chariton Counties.
Marais Des Cygnes River at La Cygne affecting Linn County.
Marais Des Cygnes River near Trading Post affecting Linn and Bates
Counties.
Marais Des Cygnes River at Osawatomie affecting Miami County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
Platte River At Sharps Station affecting Platte County.
Platte River near Platte City affecting Platte County.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
Missouri River at Glasgow affecting Chariton...Howard and Saline
Counties.
Missouri River at Boonville affecting Cooper and Howard Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-310054-
/O.EXT.KEAX.FL.W.0085.000000T0000Z-150531T2145Z/
/BLRM7.1.ER.150529T1609Z.150529T2215Z.150530T2145Z.UU/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Big Creek at Blairstown.
* until Sunday afternoon.
* At 7:00 PM Friday the stage was 20.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 20.9 Fri 07 PM 20.8 Saturday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-310054-
/O.EXT.KEAX.FL.W.0087.150530T1715Z-150531T1836Z/
/VLYM7.1.ER.150530T1715Z.150530T1800Z.150530T1836Z.NO/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Blackwater River at Valley City.
* from Saturday afternoon to Sunday afternoon.
* At 7:00 PM Friday the stage was 18.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday afternoon and
continue to rise to near 22.1 feet by early Saturday afternoon. The
river will fall below flood stage by early Saturday afternoon.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 18.8 Fri 07 PM 22.1 early Saturday
afternoon
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-310054-
/O.EXT.KEAX.FL.W.0047.000000T0000Z-150603T0343Z/
/BLVM7.2.ER.150525T0044Z.150529T0845Z.150602T0343Z.NO/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Tuesday evening.
* At 7:45 PM Friday the stage was 28.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday before midnight.
* At 29.0 feet...Livestock in pastures along the river may be
endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 28.9 Fri 08 PM 28.8 early Saturday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-041-115-117-310054-
/O.EXT.KEAX.FL.W.0051.000000T0000Z-150531T0613Z/
/SNZM7.2.ER.150525T1231Z.150527T2200Z.150530T0613Z.NO/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Grand River near Sumner.
* until late Saturday night.
* At 6:45 PM Friday the stage was 27.9 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Sumner 26 27.9 Fri 07 PM 26.1 early Saturday morning
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330
$$
MOC033-041-310053-
/O.CON.KEAX.FL.W.0052.000000T0000Z-150531T1700Z/
/BRNM7.1.ER.000000T0000Z.150529T1108Z.150530T1700Z.UU/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Grand River near Brunswick.
* until Sunday afternoon.
* Flood stage is 19.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.9
feet early Saturday morning.
* At 19.0 feet...Flooding of low-lying areas occurs along the west
bank of the grand river near the u.S. Highway 24 bridge about 1
mile west of brunswick.
&&
Latest
Location FS Stage Day/Time Forecast
Grand River
Brunswick 19 20.9 early Saturday morning
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313 3945 9327
$$
KSC121-310053-
/O.CON.KEAX.FL.W.0088.150530T1430Z-150602T2120Z/
/OSMK1.1.ER.150530T1430Z.150531T0600Z.150601T2120Z.NO/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Marais Des Cygnes River at Osawatomie.
* from Saturday morning to Tuesday afternoon.
* At 3:45 PM Friday the stage was 23.3 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Saturday morning and
continue to rise to near 29.7 feet by early Sunday morning. The
river will fall below flood stage by Monday afternoon.
* At 28.0 feet...Low-lying areas along the river begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
Osawatomie 28 23.3 Fri 04 PM 29.7 early Sunday morning
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482 3852 9507
$$
KSC107-310053-
/O.EXT.KEAX.FL.W.0054.000000T0000Z-150603T1434Z/
/LCGK1.1.ER.150524T1904Z.150528T2016Z.150602T1434Z.NO/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Marais Des Cygnes River at La Cygne.
* until Wednesday morning.
* At 7:31 PM Friday the stage was 29.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Tuesday morning.
* At 25.0 feet...Low lying farmland and other rural land floods.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
La Cygne 25 29.3 Fri 08 PM 28.8 early Saturday morning
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476 3835 9483
$$
KSC107-MOC013-310053-
/O.EXT.KEAX.FL.W.0055.000000T0000Z-150601T2100Z/
/TPOK1.1.ER.150525T1757Z.150530T0600Z.150531T2100Z.UU/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Marais Des Cygnes River near Trading Post.
* until Monday afternoon.
* At 7:31 PM Friday the stage was 28.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.8 feet by
early Saturday morning. The river will fall below flood stage
Sunday afternoon.
* At 28.5 feet...State Line Road begins to flood 100 yards from the
north bank of the river.
* At 27.0 feet...Flooding of low-lying farmland occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Marais Des Cygnes River
Trading Post 27 28.4 Fri 08 PM 28.8 early Saturday morning
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447 3821 9470
$$
MOC095-107-177-310053-
/O.CON.KEAX.FL.W.0057.000000T0000Z-150602T0600Z/
/NAPM7.1.ER.150524T1326Z.150527T2330Z.150601T0600Z.UU/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Missouri River at Napoleon.
* until late Monday night.
* At 7:00 PM Friday the stage was 17.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.1 feet by
Saturday evening. The river will fall below flood stage early
Monday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 17.7 Fri 07 PM 18.1 Saturday evening
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-310053-
/O.CON.KEAX.FL.W.0058.000000T0000Z-150603T0000Z/
/WVYM7.1.ER.150524T1826Z.150525T1445Z.150602T0000Z.NO/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Missouri River at Waverly.
* until Tuesday evening.
* At 7:30 PM Friday the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.6 feet by
Sunday morning. The river will fall below flood stage Monday
evening.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 21.0 Fri 07 PM 21.6 Sunday morning
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-310053-
/O.CON.KEAX.FL.W.0059.000000T0000Z-150603T1200Z/
/MIAM7.1.ER.150524T2143Z.150528T1315Z.150602T1200Z.NO/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Missouri River At Miami.
* until Wednesday morning.
* At 6:01 PM Friday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 20.9 Fri 06 PM 20.6 early Saturday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC041-089-195-310053-
/O.CON.KEAX.FL.W.0060.000000T0000Z-150601T2000Z/
/GLZM7.2.ER.150525T1511Z.150528T1530Z.150531T2000Z.UU/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Missouri River at Glasgow.
* until Monday afternoon.
* At 7:30 PM Friday the stage was 26.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.8 feet by
early Saturday morning. The river will fall below flood stage
Sunday afternoon.
* At 27.0 feet...Many agricultural levees are overtopped. Widespread
flooding of rural areas occurs. Secondary roads and homes behind
levees may be inundated.
* At 25.0 feet...Farmland along the river floods.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Glasgow 25 26.7 Fri 07 PM 26.8 early Saturday morning
&&
LAT...LON 3935 9314 3939 9305 3924 9279 3906 9287 3907 9296
$$
MOC053-089-310053-
/O.CON.KEAX.FL.W.0061.000000T0000Z-150602T0300Z/
/BOZM7.1.ER.150525T1818Z.150526T1200Z.150601T0300Z.NO/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Missouri River at Boonville.
* until Monday evening.
* At 7:30 PM Friday the stage was 23.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday before midnight.
* At 21.0 feet...Low-lying rural areas along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Boonville 21 23.0 Fri 07 PM 23.0 early Saturday morning
&&
LAT...LON 3908 9297 3902 9255 3894 9259 3896 9286 3903 9298
$$
MOC165-310053-
/O.EXT.KEAX.FL.W.0072.000000T0000Z-150601T0525Z/
/SSTM7.2.ER.150524T1836Z.150530T0600Z.150531T0525Z.NO/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Platte River At Sharps Station.
* until late Sunday night.
* At 7:30 PM Friday the stage was 30.4 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.4 feet by
early Saturday morning. The river will fall below flood stage early
Sunday morning.
* At 30.5 feet...Interurban Road floods about 1.5 miles southeast of
Sharps Station.
* At 29.0 feet...Backwater from the Platte River floods Highway KK
along the Little Platte River at the location 0.2 miles east of
Highway B.
* At 26.0 feet...Low-lying rural land along the river begins to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Sharps Station 26 30.4 Fri 07 PM 30.4 early Saturday morning
&&
LAT...LON 3941 9474 3941 9464 3935 9476 3939 9479
$$
MOC165-310053-
/O.EXT.KEAX.FL.W.0063.000000T0000Z-150601T1130Z/
/PLCM7.1.ER.150525T0320Z.150530T0600Z.150531T1130Z.UU/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The Platte River near Platte City.
* until Monday morning.
* At 3:10 PM Friday the stage was 23.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.4 feet by
early Saturday morning. The river will fall below flood stage
Sunday morning.
* At 22.0 feet...Flooding occurs at Humphreys Access Area which is
located 5 miles downstream from Platte City. 300 acres of pasture
are also flooded.
* At 20.0 feet...Cropland near State Highway 92 near Platte City
begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Platte City 20 23.9 Fri 03 PM 24.4 early Saturday morning
&&
LAT...LON 3939 9479 3935 9476 3927 9481 3929 9484 3933 9483
$$
MOC013-037-083-310053-
/O.EXT.KEAX.FL.W.0086.150530T0052Z-150531T1800Z/
/URHM7.1.ER.150529T2338Z.150530T0600Z.150530T1800Z.UU/
754 PM CDT FRI MAY 29 2015
The Flood Warning continues for
The South Grand River at Urich.
* from this evening to Sunday afternoon.
* At 7:15 PM Friday the stage was 24.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.5 feet by
early Saturday morning. The river will fall below flood stage early
Saturday afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 24.3 Fri 07 PM 25.5 early Saturday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$567
WGUS83 KEAX 300854
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 AM CDT SAT MAY 30 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-300924-
/O.CAN.KEAX.FL.W.0087.000000T0000Z-150531T1836Z/
/VLYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
354 AM CDT SAT MAY 30 2015
The Flood Warning is cancelled for
The Blackwater River at Valley City.
* At 3:00 AM Saturday the stage was 18.3 feet.
* Flood stage is 22.0 feet.
* Forecast...The river crested below flood stage at 18.8 feet. The
river will continue to fall to 14.4 feet by Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 18.3 Sat 03 AM 17.5 this morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 29, 12:34 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 29, 12:34 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1234 PM CDT Fri May 29 2015 .UPDATE... Issued at 901 AM CDT FRI MAY 29 2015 Models are depicting a band of deformation/frontogenesis developing behind this morning's decaying MCS, mainly focused close to the I-35 corridor from Wichita into the KC area. Already seeing renewed convection developing along this corridor, and with models indicating this frontogenetical forcing will persist or even intensify across this same corridor into early afternoon, believe there could be a band of rain and embedded thunder continuing to develop into the KC area and points to the southwest over the next several hours. Rainfall amounts shouldn't be particularly heavy given meager instability, but wouldn't be surprised to see several amounts over a half inch and localized amounts up to 1 inch across these areas through the afternoon. This will also keep temperatures suppressed over these areas so made changes to today's high temperatures keeping them in the lower 70s. && .DISCUSSION... Issued at 326 AM CDT FRI MAY 29 2015 For this morning, showers and storms developing along the low-level jet axis in eastern KS will continue to translate eastward; however, storms are expected to weaken and begin to dissipate as they move off the LLJ and into an area of lower elevated instability. These storms may produce up to a quarter inch of precipitation along the CWA border, but rainfall amounts will decrease significantly to the east. A lull in precipitation is possible from late morning through the early afternoon hours after morning convection dissipates; then storm chances will increase during the afternoon and evening hours as an upper trough edges into the region and fuels widespread but scattered precipitation. Adequate instability for at least some convective activity is expected which will locally enhance rainfall totals, but was not confident enough in widespread moderate-heavy rainfall amounts for the issuance of any kind of flood watch. Strong to severe storms are also fairly unlikely due to deep-layer shear values maxing out around 20-25 kts, but a briefly robust pulsy storm is possible if periods of clearing allow instability to grow to the RAP's advertised 1000-2000 J/kg by late afternoon. High temperatures will also depend on the degree of clearing that can occur this AM before storms redevelop, but could reach the low 80s with a few hours of sunshine. The surface cold front associated with a second upper trough will slide through the region late tonight, pushing thunderstorm activity out of the region by Saturday morning and allowing cooler, drier conditions to build in for the remainder of the weekend. Highs on Saturday and Sunday will be a touch below normal in the mid 60s to lower 70s, and lows should settle into the 50s both nights. A return to southerly flow and warmer temperatures will come on Monday as surface high pressure exits to the southeast, but dry weather is still expected as upper level ridging builds across the central Plains. A few thunderstorms will become possible Wednesday night or Thursday as the upper ridge begins to flatten, but chances are generally around or less than 30 percent for the end of the work week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1234 PM CDT FRI MAY 29 2015 Steady rain to continue for several more hours, gradually tapering off later this afternoon. Despite the rain ceilings and visibilities are likely to remain VFR. Could see a few storms develop along a cold front later this evening, but this activity is forecast to weaken quite a bit before it reaches the KC to Kirksville corridor. Will therefore maintain vicinity wording in the TAF. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && UPDATE...Hawblitzel/Welsh DISCUSSION...Laflin AVIATION...Hawblitzel
Hazardous weather outlook, May 29, 2:31 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 231 PM CDT FRI MAY 29 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301945- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 231 PM CDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO IMPACT THE AREA THROUGH TONIGHT. SWOLLEN AND FLOODED CREEKS...STREAMS...AND RIVERS WILL CONTINUE TO HAVE SLOW RISES...IMPACTING LOCAL COMMUNITIES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:55 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 51 hr |
| May 29, 1:41 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 58 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.